Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 5, Issue 4, Pages 329-348
http://dx.doi.org/10.1155/S1024123X9900112X

A queueing model for error control of partial buffer sharing in ATM

School of Systems Management Engineering, Sung Kyun Kwan University, Su Won 440-746, Korea

Received 13 October 1998

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Boo Yong Ahn and Ho Woo Lee, “A queueing model for error control of partial buffer sharing in ATM,” Mathematical Problems in Engineering, vol. 5, no. 4, pp. 329-348, 1999. https://doi.org/10.1155/S1024123X9900112X.